# SDR SWAA2024071211871

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 43,399 hours, 26,468 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Condition: Loose
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD SERVICE DOOR HANDLE LOOSE<[01] TIGHTENED BOLT ON FWD SERVICE DOOR HANDLE PER AMM SIP.
